MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2980-J
Medical Device Problem Codes Off-Label Use (1494); Lack of Effect (4065)
Health Effect - Clinical Codes Ruptured Aneurysm (4436); Clinical Endoleak (4843)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Additional patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on 25 september 2017 with the implant of an ovation ix abdominal stent graft system.A previous type ii endoleak was identified on a computed tomography angiogram dated (b)(6) 2018 and deferred to vascular surgery for management.The type ii endoleak was previously treated with the addition of coiling in the sac at unknown time after consult with vascular surgery approximately (b)(6) 2021.At an unknown time in 2023 there was an aneurysm rupture and type iiia endoleak of the right common iliac artery.Patient underwent relining with (non-endologix) bilateral common iliac stents at some time in 2023.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix found the type iiia endoleak of the right iliac limb complaint is confirmed.The aortoiliac aneurysm rupture and additional endovascular procedure (bilateral non endologix stents in common iliac arteries) complaints are confirmed.This is consistent with the reported adverse event/incident.The complaint is likely user related.No procedure related harms were identified.During the investigation, endologix found reasonable evidence to suggest the device was used off-label.The procedure is outside the indications of use (off-label) due to concomitant product use involving a non-endologix stent (right iliac branch extender), which likely contributed to the reported event.The final patient status was reported as discharged home on postoperative day two in good condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: medical device problem codes - remove code 4065.H6: investigation finding codes ¿ remove code 3233.H6: investigation conclusion codes ¿ remove code 11.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22336603
Report Number3008011247-2025-00050
Device Sequence Number8930381
Product Code MIH
UDI-Device IdentifierM701TVAB2980J1
UDI-Public+M701TVAB2980J1/$$3200213FS082416276
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberTV-AB2980-J
Device Lot NumberFS082416-27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COILS (NON-ENDOLOGIX) (IMPLANTED 12/2021).; OVATION IX ILIAC LIMB (LOT# FS022515-62).; OVATION IX ILIAC LIMB (LOT# FS041516-21).; OVATION PRIME FILL POLYMER (LOT# FF062317-01).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale